# SDR GUUA94153050410B

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,587 hours, 34,412 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 363 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED CORROSION FS 363 FWD AND AFT OF ANGLE BETWEEN STRINGERS 15L AND STRINGER 16. REMOVED AREA OF CORROSION AND REPLACED SECTION OF DAMAGED SHIM.
